# SDR SWAA2023082483190

- Difficulty date: July 27, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ON ACCESS PANEL 551FB AT LT WING 2023-461472<[01] MEASURE OF CRAK L: 0.168? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A26231842 DUE DATE: 21/FEB/24; NOT FOUND ALLOWABLE DAMAGE IN B737-700 SRM 57-51-01-1A-1 AND MUST REPLACED; AND REPLACED ANGLE TRAILING EDGE ON ACCESS PANEL 551FB AT LT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG DWG 115A2710 SHEET 10 REV -.;[02] CORRECTED STEP 1. MEASURE OF CRAK L: 0.168? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A26231842 DUE DATE: 21/FEB/24; NOT FOUND ALLOWABLE DAMAGE IN B737-700 SRM 57-51-01-1A-1 AND MUST REPLACED; AND REPLACED ANGLE TRAILING EDGE ON ACCESS PANEL 551FB AT LT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2710 SHEET 10 REV -.;[03] CORRECTED STEP 2  MEASURE OF CRAK L: 0.168? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A26231842 DUE DATE: 21/FEB/24; NOT FOUND ALLOWABLE DAMAGE IN B737-700 SRM 57-51-01-1A-1 AND MUST REPLACED; AND REPLACED ANGLE TRAILING EDGE ON ACCESS PANEL 551FB AT LT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2710 SHEET 7 REV -.;[04] MEASURE OF CRAK L: 0.168? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A26231842 DUE DATE: 21/FEB/24; NOT FOUND ALLOWABLE DAMAGE IN B737-700 SRM 57-51-01-1A-1 AND MUST REPLACED; AND REPLACED ANGLE TRAILING EDGE ON ACCESS PANEL 551FB AT LT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2710 SHEET 7 REV -.
